Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Hager, A. W.; Johnson, D. G.
Some comments and examples on generation of (hyper-)archimedean $\ell $-groups and $f$-rings. Annales de la faculté des sciences de Toulouse Mathématiques, Sér. 6, 19 no. S1 (2010), p. 75-100
Analyses MR 2675722 | Zbl pre05799082
Le texte intégral des articles récents est réservé aux abonnés. Consulter le site du journal

URL stable: http://www.numdam.org/item?id=AFST_2010_6_19_S1_75_0

Voir cet article sur le site de l'éditeur

Résumé

This paper systematizes some theory concerning the generation of $\ell $-groups and reduced $f$-rings from substructures. We are particularly concerned with archimedean and hyperarchimedean groups and rings. We discuss the process of adjoining a weak order unit to an $\ell $-group, or an identity to an $f$-ring and find significant contrasts between these cases. In $\ell $-groups, hyperarchimedeanness and similar properties fail to pass from generating structures to the structures that they generate, as illustrated by a basic example of Conrad and Martinez which we revisit and elaborate. For reduced $f$-rings, on the other hand, these properties do inherit upwards.

Bibliographie

[1] A. Bigard, K. Keimel, S. Wolfenstain, Groupes et Anneaux Réticulés, Lecture Notes in Mathematics, Vol. 608, Springer, 1977.  MR 552653 |  Zbl 0384.06022
[2] G. Birkhoff, R. S. Pierce, Lattice-ordered rings, An. Acad. Brasil. Ci., 28 (1956) 41-69.  MR 80099 |  Zbl 0070.26602
[3] P..Conrad, The essential closure of an archimedean lattice-ordered group, Duke Math. J.,38 (1971), 151-160.
Article |  MR 277457 |  Zbl 0216.03104
[4] P. Conrad, Epi-archimedean groups, Czech. Math. J., 24 (99) (1974), 192-218.
Article |  MR 347701 |  Zbl 0319.06009
[5] E. van Douwen, The integers and topology, Handbook of Set-Theoretic Topology (K. Kunen, J. Vaughan, ed.), Elsevier, 1984, 111-167.  MR 776622 |  Zbl 0561.54004
[6] P. Conrad, J. Martinez, Settling a number of questions about hyper-archimedean lattice-ordered groups, Proc. AMS, 109, no. 2, (1990), 291-296.  MR 998733 |  Zbl 0707.06007
[7] P. Conrad, J. Martinez, On adjoining units to hyper-archimedean $\ell $-groups, Czech. Math. J., 45 (120) (1995), 503-516.  MR 1344517 |  Zbl 0842.06013
[8] L. Gillman, M. Jerison, Rings of Continuous Functions, Van Nostrand Co., 1960; reprinted Springer-Verlag, 1976.  MR 407579 |  Zbl 0093.30001
[9] M. Henriksen, J. R.Isbell, Lattice-ordered rings and function rings, Pacific Math. J., 12 (1962), 533-565.
Article |  MR 153709 |  Zbl 0111.04302
[10] A. W. Hager, D. G. Johnson, Adjoining an identity to a reduced archimedean $f$-ring, Communications in Algebra, 38 (2007), 1487-1503.  MR 2317623 |  Zbl 1118.06011
[11] A. W. Hager, D. G. Johnson, Adjoining an identity to a reduced archimedean $f$-ring II: Algebras, Appl. Categor. Struct., 15 (2007), 35-47.  MR 2306537 |  Zbl 1126.06005
[12] A. W. Hager, C. M. Kimber, Some examples of hyperarchimedean lattice-ordered groups, Fund, Math. 182 (2004), 107-122.  MR 2100062 |  Zbl 1058.06020
[13] A. W. Hager, C. M. Kimber, W. W. McGovern, Least integer closed groups, in Ordered algebraic structures (J. Martinez, ed.), 2002, 245-260.  MR 2083043 |  Zbl 1074.06005
[14] A. W. Hager, L. C. Robertson, Representing and ringifying a Riesz space, Symp. Math. 21, Academic Press, 1977, 411-431.  MR 482728 |  Zbl 0382.06018
[15] M. Henriksen, D. G. Johnson, On the structure of a class of archimedean lattice-ordered algebras, Fund. Math. 50 (1961), 73-94.
Article |  MR 133698 |  Zbl 0099.10101
[16] D. G. Johnson, On a representation theory for a class of archimedean lattice-ordered rings, Proc. London Math. Soc., (3) 12 (1962), 207-226.  MR 141685 |  Zbl 0105.26401
[17] D. G. Johnson, A representation Theorem revisited, Algebra Universalis, 56, (2007), 303-314.  MR 2318213 |  Zbl 1118.06012
[18] W. Luxemberg, A. Zaanen, Riesz Spaces I, North Holland, 1971.  MR 704021 |  Zbl 0231.46014
[19] J. J. Madden, On $f$-rings that are not formally real, this volume.
Numdam
[20] E. C. Weinberg, Completely distributive lattice-ordered groups, Pacific Math. J., 12 (1962), 1131-1137.
Article |  MR 147549 |  Zbl 0111.24301
Copyright Cellule MathDoc 2014 | Crédit | Plan du site